Title

A Regular Perturbation Technique For Non-Linearly Coupled Oscillators In Resonance - Comments

Authors

Authors

B. K. Shivamoggi

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Sound Vibr.

Keywords

Acoustics; Engineering, Mechanical; Mechanics

Journal Title

Journal of Sound and Vibration

Volume

101

Issue/Number

1

Publication Date

1-1-1985

Document Type

Letter

Language

English

First Page

125

Last Page

125

WOS Identifier

WOS:A1985ARV7100013

ISSN

0022-460X

Share

COinS